# SDR IPXA2025031385283

- Difficulty date: February 21, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57110603203
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE INDICATION FOUND INSIDE 2ND LAYER OF FRAME 40 TO CENTER WING JOINT UPPER SKIN LEVEL TENSION BOLT (TOP HOLE) R/H SIDE.   ACOMPLISHED REPAIR IN ACCORDANCE WITH UPS EO-93055-REQ1 AND  VT-MAE EA 300-5710-27-A3843, REV. -.
